MathSciNet Relay Station
MathSciNet bibliographic data
MR742412 14F05 (14H10)
Chang, Mei-Chu Stable rank $2$ reflexive sheaves on ${\bf P}\sp{3}$ with small $c\sb{2}$ and applications. Trans. Amer. Math. Soc. 284 (1984), no. 1, 57–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement